# SDR P5CA2021112200425

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 22,399 hours, 5,767 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO  SPEEDBRAKES  INOP .( T/S FIM 27-62-F/T 808. ADJUSTED S371 AUTO S/B ARM SW PER AMM 27-62-06.  /  AUTO S/B OPERATIONAL TEST OK AMM 27-62-00. MDDR 157119 CLEARED UP. )
